# SDR UPS97824250

- Difficulty date: June 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N809UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46109
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 37540322
- Condition: Cracked
- Location: Bs 1178
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, FS 1178 AT RT CUSP UPPER SURFACE FRAME END FITTING IS CRACKED BETWEEN HI-LOKS.  REMOVED AND REPLACED FITTING IAW SRM 51-1-20D AND 51-3-0.
